# SDR A6WA200340052

- Difficulty date: April 14, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5245 · Air Conditioning Doors
- Part: Panel
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTE DOOR PANEL 694PB, HAS ELONGATED HOLE REAMED HOLE, FABRICATED FREEZE PLUG, INSTALLED FREEZE PLUG.  ALL WORK ACCOMPLISHED IAW WVAC EO 601R-57-3931.  (M)
